# SDR SWIA2020090952325

- Difficulty date: August 1, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRG 19L BETWEEN FS379.00 & SF 394.00.  C-CHECK RO 9/5/2020.  REPAIRED STRG 19L BETWEEN FS 379.00 & FS 409.00, REF REO AND CRJ700 SRM.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.
